# SDR TRBA2007042

- Difficulty date: July 7, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 499
- Aircraft time: 16,748 hours, 19,409 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: E038711
- Condition: Burned Out
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DEPLANING THE LAST PAX AND F/O SAW AND SMELLED SMOKE ABOVE THE OVERHEAD BIN AT PAX SEAT 7AB.  THE BURN MARKS ARE VISIBLE ON THE UPPER PART OF THE OVERHEAD BIN DOOR.  REMOVED FLUORESCENT TUBE AT ROW 7AB IAW JIC NR 33-21-23 AND ITEM DEFERRED ON MEL 33-02 AUTH NR 070046-C.  MEL DUE AT 07-18-2007.
